# SDR DALA2018042402763

- Difficulty date: April 24, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 68,716 hours, 49,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Lg Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON THE AFT DOOR FRAME, OTBD END, AT THE LT MLG WW.  THE ANGLE WAS REPLACED IAW SRM 51-30-2,  AND 51-30-5.
